# SDR EISA95430

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD STATION 1183, FORWARD SIDE RBL HORIZONTAL ANGLE AND TIE CLIP CORRODED.  INSTALLED ALL PARTS, REMOVED AND FABRICATED PER SRM 51-81-1.  (M)
